MathSciNet Relay Station
MathSciNet bibliographic data
MR890171 (88m:11025b) 11F25 (11F72 22E45)
Lubotzky, A.; Phillips, R.; Sarnak, P. Hecke operators and distributing points on $S\sp 2$. II. Comm. Pure Appl. Math. 40 (1987), no. 4, 401–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement